# SDR AALA20100113TUL03

- Difficulty date: January 13, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN OUTBOARD RIB ON SLAT ON RIGHT WING.  REMOVED OUTBOARD ATTACH FITTING, DRILLED AND INSTALLED NEW FITTING PER ESO 80117.
